Open Access
2011 Group Actions on Algebraic Cell Complexes
P. H. Kropholler, C. T. C. Wall
Publ. Mat. 55(1): 3-18 (2011).


We establish an algebraic version of the classical result that a $G$-map $f$ between $G$-complexes which restricts to a homotopy equivalence $f^H$ on $H$-fixed sets for all subgroups $H$ of $G$ is a $G$-homotopy equivalence. This is used to give an alternative proof of a theorem of Bouc. We also include a number of illustrations and applications.


Download Citation

P. H. Kropholler. C. T. C. Wall. "Group Actions on Algebraic Cell Complexes." Publ. Mat. 55 (1) 3 - 18, 2011.


Published: 2011
First available in Project Euclid: 25 February 2011

zbMATH: 1216.55007
MathSciNet: MR2779573

Primary: 20J05 , 57Q05

Keywords: Cell complex , equivariant homotopy , group action

Rights: Copyright © 2011 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.55 • No. 1 • 2011
Back to Top